MAUDE Adverse Event Report: BIOSENSE WEBSTER, INC. (JUAREZ) NAVISTAR¿ ELECTROPHYSIOLOGY CATHETER; CATHETER, ELECTRODE RECORDING

BIOSENSE WEBSTER, INC. (JUAREZ) NAVISTAR¿ ELECTROPHYSIOLOGY CATHETER; CATHETER, ELECTRODE RECORDING
Model Number D-1183-05-S
Health Effect - Clinical Code Complete Heart Block (2627)
Date of Event 02/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was discarded, therefore no product failure analysis can be conducted and device malfunction cannot be confirmed.The device history record (dhr) was reviewed and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.(b)(4).
 
Event or Problem Description
It was reported that a (b)(6) male patient underwent an ablation procedure for paroxysmal supraventricular tachycardia (psvt)/atrioventricular reentrant tachycardia (avrt) with a navistar catheter and suffered a heart block av third degree requiring cardiac pacemaker insertion.Initially, ablation was being performed on the right atrial septum, but the physician was unable to eliminate the pathway.When the navistar catheter was changed from the d curve to the b curve and moved to a different location, a heart block occurred.Physician proceeded with the case.Cs catheter was replaced.Ablation was conducted in the left atrium and then the right atrium again.Physician was unable to completely eliminate the bundle of kent.Patient went into complete av block and the procedure ended.Intervention was a temporary external pacemaker.Patient scheduled for a permanent pacemaker to be implanted 3 days post-procedure.Patient required extended hospitalization for cardiac pacemaker implantation.Patient outcome is unchanged.Physician¿s opinion regarding the cause of the adverse event is that it was procedure-related and not related to bwi products.

Brand Name
NAVISTAR¿ ELECTROPHYSIOLOGY CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER, INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvacar
juarez, chihuahua 32599
MX  32599
MDR Report Key6387043
Report Number9673241-2017-00187
Device Sequence Number10876274
Product Code DRF
UDI-Device Identifier10846835008531
UDI-Public(01)10846835008531(11)160411(17)190331(10)17453130M
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P990025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model NumberD-1183-05-S
Device Catalogue NumberNS7TCBL174HS
Device Lot Number17453130M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2017
Initial Report FDA Received Date03/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age48 YR